Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Very light blood flow during periods. Normal?

Hi for this pass 2 months my period wasn't like it normaly is and I finished my period 2 days ago and suddenly after I wipe there is light red blood I just wanted to know if its normal. Usually when I get my period it is very very thick not buts but with lots of cloths and for the pass to monts it was very light flow I didn't even have to change for the day but I did anyway
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
The menstrual discharge depends on the amount of the endometrial shedding. If the endometrium is thick, the discharge will be more and if it is thin, the discharge will be less. Several factors influence the endometrium, namely, hormones, infections, medications, general condition and so on. You may see a specialist and get investigated along with a complete examination, if you find your menstrual discharge abnormally out of proportion. Wish you good health.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor